# SDR DXTA2010052404097

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 4,969 hours, 3,078 cycles
- Engine: Pwc PW306A
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 4AS5310330503
- Condition: Binding
- Location: Aileron Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER DISENGAGING THE AUTO PILOT/YAW DAMP AT 180KTS THE ACFT WOULD ONLY ROLL (5) DEGREES TO THE RT.  BOTH THE CAPTAIN AND COPILOTS CONTROLS SEEMED JAMMED.  ONCE ON THE GROUND WE ARE ABLE UNJAM THE CONTROLS WITH FULL MOVEMENT.  REPLACED AILERON AFU.
